# SDR CA080401008

- Difficulty date: March 13, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 2,246 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2821A000003
- Condition: Leaking
- Location: Lt Mlg
- Part time: 2,604 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SERVICING OF THE LEFT MAIN GEAR IT AT BEEN NOTICE THAT THE AIR KEPT COMING OUT FROM THE OIL VENT VALVE.  AS PER EMBRAER, TO FIX THE PROBLEM THE MAIN GEAR AS TO BE CHANGE AIR CANADA FLEET AS BEEN ADVISED AND SEEMS TO BE A KNOWN CONDITION (TC NR 20080401008).
